# SDR ASAA2023092545375

- Difficulty date: September 25, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 35,338 hours, 11,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10540
- Condition: Failed
- Location: Right
- Part time: 35,372 hours, 11,204 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

REF LP 60919253RH PACK LIGHT ILLUMINATED DURING TAXI. GROUNDED - YES. TROUBLESHOT IAW B737-900 FIM 21-53 TASK 820. REMOVED AND REPLACED RH ACM IAW B737-900 AMM 21-51-04. REMOVED ACM HAD FAN IMPELLER BLADE DAMAGE, NO FURTHER DEFECTS NOTED WITH INSPECTION PER AMM 21-51-04. OPS CHK GOOD. LEAK CHECK GOOD. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST OF BOTH CONTROLLERS IAW AMM 21-61-00. BITE CHECK GOOD. RAN PACK FOR 15 MIN, NO DEFECTS NOTED.
